# SDR CALA2025101009897

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A12022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-57-3-0654)R/H ECS BAY,ANGLE ATTACHED TO THE LOWER REAR SPAR CRACKED AT BS 663 APPROX.RBL 10.   REPAIRED ATTACH ANGLE AT BS663 PER SRM 57-10-10-2R-5 FIG 202 AND ECRA 5320-03017.
